# SDR AMTA200301131

- Difficulty date: September 4, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30170535
- Part serial: 2131
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR WOULD NOT ARM BEFORE FLIGHT.  REMOVED AND REPLACED R-1 DOOR SLIDE PER M-11-25-36.  OPS CHECK GOOD.  (M)
